MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION MODEL EMV+ VENT, ARMY, COMMERCIAL; VENTILATOR

ZOLL MEDICAL CORPORATION MODEL EMV+ VENT, ARMY, COMMERCIAL; VENTILATOR
Model Number 799-EMVP-01-01
Medical Device Problem Codes Mechanical Problem (1384); Use of Device Problem (1670); Contamination /Decontamination Problem (2895); No Flow (2991)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age and gender unknown), the device stopped ventilating and displayed an unknown compressor failure message.Complainant alleged they observed foreign contamination while treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age and gender unknown), the device displayed a "compressor fault-2001 " error message.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b5 and h6 (medical device problem code).The device was returned to zoll medical corporation for evaluation.The customer's report of self-check fault 2001 alarm and concern about metal shavings being ejected from the device was unconfirmed during evaluation.The 2001 alarm was noted in the device logs; however, it could not be reproduced during testing, and no metal or foreign material was observed.The device passed all functional, stress, and calibration testing with a known good test setup.Inspection identified a small amount of non-metalic dust within the flow screens, which were replaced as a precaution.A fault 2001 alarm can occur due to temporary communication interruptions, setup conditions, or external factors and is not necessarily indicative of device malfunction.The exact cause of the reported event could not be determined.The device met all performance specifications following evaluation.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
MODEL EMV+ VENT, ARMY, COMMERCIAL
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key23794932
Report Number1220908-2025-04795
Device Sequence Number5522226
Product Code CBK
UDI-Device Identifier00847946023416
UDI-Public(01)00847946023416
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K162832
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EMVP-01-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown